# SDR USAA2013012800008

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 58,847 hours, 40,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 11ABC EXIT SIGN, INBOARD SIDE OF SEAT, AFT RED BULB INOPERATIVE.  MAINTENANCE RELAMPED ROW 11 EXIT SIGN WITH RED BULB.  CHECKS OK.
